Alert archive / North Dakota / High Wind Warnings in 2019

High Wind Warning 3, NWS Bismarck, ND

June 29, 2019Pierce County, Rolette County, North Dakota

NWS Bismarck, ND issued this high wind warning at Jun 29, 2019, 10:16 AM CDT for Pierce County, Rolette County, North Dakota. It was in force for 104 min. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 29, 2019, 10:16 AM CDT (15:16 UTC)
Expired
Jun 29, 2019, 12:00 PM CDT
In force
104 min
Issued by
NWS Bismarck, ND

Counties Pierce County, ND, Rolette County, ND

The radar

The Minot AFB radar (KMBX), 72 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 10:33 AM CDTHEAVY RAIN 2.062 Ne Mylo, ND24 HOUR RAINFALL REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 3.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2019-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2019-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3330 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

060 
WWUS73 KBIS 291516
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1016 AM CDT Sat Jun 29 2019

NDZ005-013-291700-
/O.NEW.KBIS.HW.W.0003.190629T1516Z-190629T1700Z/
Rolette-Pierce-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, and Rugby
1016 AM CDT Sat Jun 29 2019

...HIGH WIND WARNING IN EFFECT UNTIL NOON CDT TODAY...

The National Weather Service in Bismarck has issued a High Wind
Warning, which is in effect until noon CDT today. 

* TIMING...Now through noon cdt today.

* WINDS...Northeast winds at 30 to 45 mph with gusts to 65 mph 
  possible.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs and some trees could be blown down and a few power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NDZ023-025-035>037-046>048-050-051-292330-
/O.CON.KBIS.HT.Y.0001.190629T1800Z-190630T0000Z/
Wells-Foster-Burleigh-Kidder-Stutsman-Emmons-Logan-La Moure-
McIntosh-Dickey-
Including the cities of Harvey, Fessenden, Carrington, Bismarck, 
Steele, Tappen, Jamestown, Linton, Strasburg, Napoleon, Gackle, 
Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale
1016 AM CDT Sat Jun 29 2019

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TEMPERATURE...High temperatures in the low to mid 90s, with 
  heat index values of 100 to 105. 

* TIMING...Saturday afternoon and early evening.

* IMPACTS...The heat and humidity may cause heat stress during 
  outdoor exertion or extended exposure. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors. Anyone overcome by heat should be moved to a cool and
shaded location. Heat stroke is an emergency...call 9 1 1.

&&

$$

JV
1 follow-up statement
224 
WWUS73 KBIS 291707
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1207 PM CDT Sat Jun 29 2019

NDZ005-013-291815-
/O.EXP.KBIS.HW.W.0003.000000T0000Z-190629T1700Z/
Rolette-Pierce-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, and Rugby
1207 PM CDT Sat Jun 29 2019

...HIGH WIND WARNING HAS EXPIRED...

Winds will continue to slowly decrease early this afternoon.

$$

NDZ023-025-035>037-046>048-050-051-300000-
/O.CON.KBIS.HT.Y.0001.190629T1800Z-190630T0000Z/
Wells-Foster-Burleigh-Kidder-Stutsman-Emmons-Logan-La Moure-
McIntosh-Dickey-
Including the cities of Harvey, Fessenden, Carrington, Bismarck, 
Steele, Tappen, Jamestown, Linton, Strasburg, Napoleon, Gackle, 
Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale
1207 PM CDT Sat Jun 29 2019

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TEMPERATURE...High temperatures in the low to mid 90s, with 
  heat index values of 100 to 105. 

* TIMING...This afternoon and early evening.

* IMPACTS...The heat and humidity may cause heat stress during 
  outdoor exertion or extended exposure. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check up on relatives and
neighbors. Anyone overcome by heat should be moved to a cool and
shaded location. Heat stroke is an emergency...call 9 1 1.

&&

$$

CJS

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at Jun 29, 8:59 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 29, 8:59 AM CDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
859 AM CDT Sat Jun 29 2019

.UPDATE...
Issued at 854 AM CDT Sat Jun 29 2019

Quick update to increase thunderstorm chances the rest of this
morning across north central ND into the Jamestown area. Bow echo
moving out of the Rugby area moving southeast along an h850
tongue of higher moisture/dewpoints thanks to the strong southerly
low level jet. Also farther west towards Renville and Bottineau
counties, other storms firing along the h925/h850 warm front
(nose of low level jet). Severe thunderstorm watch remains in
effect for these areas as well. Several reports of heavy rain,
strong winds, and pea to quarter sized hail at times.

UPDATE Issued at 808 AM CDT Sat Jun 29 2019

Severe thunderstorms watch #459 has been allowed to expire. Quick
update to clear these counties. Severe thunderstorm watch #460
remains in effect until 2 PM this afternoon.

UPDATE Issued at 716 AM CDT Sat Jun 29 2019

Thunderstorms continue to push east across north central ND. SPC
has issued another Watch, to the east and south of the current
watch that expires at 8 AM. The new watch is valid through 2 PM.
The thinking now is that there is potential for convection to
expand southward from the current bowing segment across Rolette
and Pierce counties. Updated text products will be sent shortly.

&&

.SHORT TERM...(Today and tonight)
Issued at 201 AM CDT Sat Jun 29 2019

Main forecast issues today and tonight will be Thunderstorms and
Heat.

Ongoing convection over northwest North Dakota continues.
Convection was definitely stronger over northeast Montana earlier.
A potent bow echo weakened as it pushed into far northwest ND and
southern Saskatchewan. Convection is now firing over northwest ND
and southwest to near Glendive Montana, along the outflow
boundary left by the bow echo. So far, convection has remained
below severe levels, and the threat for strong winds has
diminished as this convection is elevated. However, ample CAPE and
effective shear remain, so large hail will be the main threat for
the remainder of the watch period, and should end from west to
east as current convection propagates eastward through the
overnight hours.

CAMS continue to disagree in the evolution of convection through
the morning hours. Some are pretty quiet. Others continue
scattered convection through the early morning hours with
convection evolving into a bowing segment that tracks toward the
Devils Lake Basin through mid-morning. Not much more to do than
just play things as they occur through the next few hours.

The next question will be how things develop this afternoon and
evening. No matter what happens this morning, we will become quite
unstable this afternoon ahead of a cold front pushing west to east
through the state. Mid to afternoon CAPE values are some of the
highest we've seen around here in some time. Certainly this year
for sure. Although bulk shear near the frontal boundary is not
overly impressive, given the extreme instability, it's sufficient
enough. Bulk shear is perpendicular to the cold front as it
pushes through central ND, but the atmosphere is also capped. Some
recent CAMS are showing discrete cells forming along the Highway
83 corridor around 00 UTC Sunday. Others are not as aggressive,
and develop convection around the Devils Lake basin, or even north
of there and build it southward. Others Show convection firing
north of the border, and over the southern James River Valley. One
thing for sure is that this will change several times through the
day. Another thing for sure is that if any convection develops,
discrete supercells, with the potential for tornadic supercells,
linear and mixed modes will all be in play.

In addition to the convection, we will also be dealing with high
heat index values over 100F across south central into southeast
North Dakota Saturday afternoon. Previous shift issued a heat
advisory for this area and will continue it.

Although we have been quite dry recently, we could potentially
see a flash flood threat over the north central into the northern
James River Valley. Pwats are quite high and we could see a couple
rounds of thunderstorms over this area. The first during the
morning, and then again this afternoon evening. Given our recent
dry weather, and the storm motions expected it's not a high
concern at this time, but due to the high pwats, if we could get
two rounds of focused precip over the same area, we could see at
least some locally excessive runoff.

Expect things to quiet down from west to east late tonight.

.LONG TERM...(Sunday through Friday)
Issued at 201 AM CDT Sat Jun 29 2019

Cooler and noticeably drier on Sunday with dewpoints in the 50s
returning to our area.

We return to more of a quasi-zonal flow through the remainder of
the long term period. So not quite the heat and humidity, but the
threat of thunderstorms will remain in the forecast.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 808 AM CDT Sat Jun 29 2019

MVFR/IFR stratus is expected to slowly diminish and lift through
the morning. Scattered thunderstorms will track across northern
North Dakota this morning. Additional isolated to scattered
severe thunderstorms are possible across central North Dakota this
afternoon and evening.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM this afternoon to 7 PM CDT this evening
for NDZ023-025-035>037-046>048-050-051.

&&

UPDATE...JV
SHORT TERM...TWH
LONG TERM...TWH
AVIATION...TWH
Hazardous weather outlook, Jun 29, 7:28 AM CDT, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
728 AM CDT Sat Jun 29 2019

NDZ031>034-040>045-301230-
Golden Valley-Billings-Stark-Morton-Slope-Hettinger-Grant-Bowman-
Adams-Sioux-
728 AM CDT Sat Jun 29 2019 /628 AM MDT Sat Jun 29 2019/

This Hazardous Weather Outlook is for portions of south central
North Dakota and southwest North Dakota.

.DAY ONE...Today and Tonight

Thunderstorms are possible today. A few of these storms could be
severe.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Near daily chances of thunderstorm will remain in the forecast
through Friday. The chance for severe storms appear low at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

NDZ001>005-009>013-017-301230-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-
728 AM CDT Sat Jun 29 2019 /628 AM MDT Sat Jun 29 2019/

This Hazardous Weather Outlook is for portions of north central
North Dakota and northwest North Dakota.

.DAY ONE...Today and Tonight

Thunderstorms, possibly severe, will continue through the early
morning hours. These storms could produce golf ball size hail.
Additional thunderstorms are possible later today. These storms
could produce damaging winds near 70 mph and golf ball size hail,
and possibly a tornado.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Near daily chances of thunderstorm will remain in the forecast
through Friday. The chance for severe storms appear low at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late tonight and Saturday across
northwest and north central North Dakota.

NDZ018>022-301230-
Dunn-Mercer-Oliver-McLean-Sheridan-
728 AM CDT Sat Jun 29 2019 /628 AM MDT Sat Jun 29 2019/

This Hazardous Weather Outlook is for portions of south central
North Dakota and southwest North Dakota.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms today. Thunderstorms this
morning could produce quarter sized hail. Storms that develop
this afternoon could produce golf ball sized hail and winds to 70
mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Near daily chances of thunderstorm will remain in the forecast
through Friday. The chance for severe storms appear low at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Saturday across south central
North Dakota and the James River Valley.

NDZ023-025-035>037-046>048-050-051-301230-
Wells-Foster-Burleigh-Kidder-Stutsman-Emmons-Logan-La Moure-
McIntosh-Dickey-
728 AM CDT Sat Jun 29 2019

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...Today and Tonight

A Heat Advisory is in effect for this afternoon. See
www.weather.gov/bis for more information.

Isolated severe thunderstorms are possible across south central
North Dakota and the James River Valley today. Any storms that do
form could produce large hail to two inches in diameter, damaging
winds near 70 mph, and potentially a tornado. Uncertainty is high
whether storms will be able to form given how warm it will be on
Saturday.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Near daily chances of thunderstorm will remain in the forecast
through Friday. The chance for severe storms appear low at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Saturday across south central
North Dakota and the James River Valley.

In the hours before

Local storm report, Jun 29, 8:15 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
815 AM CDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     6 SSE LANDA             48.81N 100.88W
06/29/2019                   BOTTINEAU          ND   PUBLIC

            ARB OBSERVER 78...11 MILES NORTHWEST OF
            KRAMER. 1 FOOT DIAMETER CRAB APPLE TREE
            BLOWN DOWN. ESTIMATED 65 MPH WINDS.
            ESTIMATED TIME FROM RADAR. ALSO 2.10 INCHES
            OF RAIN.

&&

JV
Local storm report, Jun 29, 8:30 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
830 AM CDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       5 SW THORNE             48.69N 100.01W
06/29/2019  M1.46 INCH       ROLETTE            ND   COCORAHS

            COCORAHS STATION ND-RL-5 ROLETTE 8.1 WNW.

&&

JV
Special weather statement, Jun 29, 8:35 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Bismarck ND
835 AM CDT Sat Jun 29 2019

NDZ022-023-291415-
Wells ND-Sheridan ND-
835 AM CDT Sat Jun 29 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WELLS AND EASTERN
SHERIDAN COUNTIES UNTIL 915 AM CDT...

At 834 AM CDT, strong thunderstorms were located along a line
extending from 4 miles northwest of Goodrich to 6 miles southwest of
Fessenden to 6 miles southwest of Oberon. Movement was east at 45
mph.

Half inch hail and wind gusts to 50 mph will be possible with these
storms. Very heavy rainfall is also expected with these storms.

Locations impacted include...
Harvey, Fessenden, Goodrich, Hurdsfield, Cathay, Bowdon, Sykeston,
Heimdal, Bremen, Manfred, Chaseley, Denhoff, Hamberg, Sheyenne Lake,
Emrick, Heaton and Wellsburg.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
south central North Dakota.

LAT...LON 4733 10045 4777 10016 4785 9964 4784 9929
      4767 9930 4767 9927 4733 9927
TIME...MOT...LOC 1334Z 285DEG 39KT 4752 10019 4759 9974 4784 9930

CJS
Special weather statement, Jun 29, 8:43 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Bismarck ND
843 AM CDT Sat Jun 29 2019

NDZ004-012-291415-
McHenry ND-Bottineau ND-
843 AM CDT Sat Jun 29 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL BOTTINEAU AND
NORTHWESTERN MCHENRY COUNTIES UNTIL 915 AM CDT...

At 843 AM CDT, a strong thunderstorm was located 7 miles southwest of
Newburg, or 24 miles east of Mohall, moving east at 50 mph.

Penny size hail and wind gusts to 40 mph will be possible with this
storm.

Locations impacted include...
Upham, Newburg, Russell, Kramer and Eckman.

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
north central North Dakota.

LAT...LON 4855 10115 4870 10118 4887 10064 4853 10051
TIME...MOT...LOC 1343Z 258DEG 42KT 4863 10102

CJS
Special weather statement, Jun 29, 9:11 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Bismarck ND
911 AM CDT Sat Jun 29 2019

NDZ023-025-037-291445-
Wells ND-Stutsman ND-Foster ND-
911 AM CDT Sat Jun 29 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WELLS...
FOSTER AND NORTHWESTERN STUTSMAN COUNTIES UNTIL 945 AM CDT...

At 910 AM CDT, strong thunderstorms were located along a line
extending from 7 miles southeast of New Rockford to 9 miles west of
Carrington to 14 miles northeast of Robinson. Movement was southeast
at 45 mph.

Wind gusts to 50 mph will be possible with these storms. Heavy rain
is also expected.

Locations impacted include...
Carrington, Fessenden, Kensal, Glenfield, Bordulac, Grace City,
Mchenry, Woodworth, Cathay, Sykeston, Melville, Edmunds, Juanita,
Barlow, Emrick and Heaton.

A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
south central and southeastern North Dakota.

LAT...LON 4721 9863 4713 9931 4731 9948 4733 9948
      4733 9951 4760 9987 4777 9930 4767 9930
      4767 9927 4759 9927 4759 9850 4733 9849
TIME...MOT...LOC 1410Z 298DEG 37KT 4759 9906 4740 9932 4733 9962

CJS
Special weather statement, Jun 29, 9:47 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Bismarck ND
947 AM CDT Sat Jun 29 2019

NDZ025-037-291530-
Stutsman ND-Foster ND-
947 AM CDT Sat Jun 29 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FOSTER AND STUTSMAN
COUNTIES UNTIL 1030 AM CDT...

At 947 AM CDT, strong thunderstorms were located along a line
extending from 4 miles east of Mchenry to 4 miles northwest of Kensal
to near Woodworth. Movement was southeast at 45 mph.

Wind gusts to 50 mph will be possible with these storms. Heavy rain
is also expected.

Locations impacted include...
Jamestown, Kensal, Glenfield, Buchanan, Spiritwood Lake, Cleveland,
Bordulac, Spiritwood, Pingree, Mchenry, Woodworth, Courtenay,
Eldridge, Windsor, Melville, Edmunds and Juanita.

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
southeastern North Dakota.

LAT...LON 4673 9906 4714 9941 4747 9899 4759 9868
      4759 9850 4733 9850 4733 9847 4698 9847
      4698 9844 4687 9844
TIME...MOT...LOC 1447Z 333DEG 41KT 4757 9850 4736 9878 4712 9935

CJS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:58 AM CDTSpecial Weather StatementBISDivide47 min
Jun 29, 3:00 AM CDTSpecial Weather StatementBISBurke, Divide, Mountrail, Williams60 min
Jun 29, 3:10 AM CDTSevere Thunderstorm WarningBISDivide, Williams36 min
Jun 29, 3:53 AM CDTSevere Thunderstorm WarningBISWilliams52 min
Jun 29, 4:08 AM CDTSevere Thunderstorm WarningBISMountrail52 min
Jun 29, 4:40 AM CDTSevere Thunderstorm WarningBISMountrail65 min
Jun 29, 5:11 AM CDTSevere Thunderstorm WarningBISMountrail, Ward49 min
Jun 29, 5:29 AM CDTSevere Thunderstorm WarningBISRenville, Ward61 min
Jun 29, 6:09 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Renville, Ward66 min
Jun 29, 6:16 AM CDTAreal Flood AdvisoryBISMountrail3 hr
Jun 29, 6:50 AM CDTSevere Thunderstorm WarningBISBottineau, Pierce, Rolette55 min
Jun 29, 7:01 AM CDTAreal Flood AdvisoryBISMountrail, Ward3 hr
Jun 29, 7:43 AM CDTSevere Thunderstorm WarningBISPierce, Rolette32 min
Jun 29, 8:35 AM CDTSpecial Weather StatementBISWells40 min
Jun 29, 8:43 AM CDTSpecial Weather StatementBISBottineau32 min
Jun 29, 9:11 AM CDTSpecial Weather StatementBISFoster, Wells34 min
Jun 29, 9:47 AM CDTSpecial Weather StatementBISFoster, Stutsman43 min
Jun 29, 10:01 AM CDTSevere Thunderstorm WarningBISBottineau44 min
Jun 29, 10:29 AM CDTSpecial Weather StatementBISStutsman46 min
Jun 29, 11:06 AM CDTSpecial Weather StatementBISRolette39 min
Jun 29, 2:27 PM CDTSpecial Weather StatementBISDivide33 min
Jun 29, 2:53 PM CDTSevere Thunderstorm WarningBISDivide37 min
Jun 29, 3:26 PM CDTSevere Thunderstorm WarningBISBurke, Divide34 min
Jun 29, 6:11 PM CDTSevere Thunderstorm WarningBISStark49 min

Nearby

High Wind Warnings in North Dakota, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.